Per citar aquest document:
On strongly polynomial dual simplex algorithms for the maximum flow problem
Goldfarb, Donald
Wei, Chen

Data: 1997
Resum: Several pivot rules for the dual network simplex algorithm that enable it to solve a maximum flow problem on an n-node, m-arc network in at most 2nm pivots and O(n^2m) time are presented. These rules are based on the concept of a preflow and depend upon the use of node labels which are either the lengths of a shortest pseudoaugmenting path from those nodes to the sink node or valid underestimates of those lengths. Extended versions of our algorithms are shown to solve an important class of parametric maximum flow problems with no increase in the worst-case pivot and time bounds of these algorithms. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Dual simplex method ; Maximum flow ; Parametric maximum flow ; Preflow ; Pseudoaugmenting path ; Strongly polynomial ; Valid distance labels
Publicat a: Mathematical Programming, vol. 78 n. 2 (1997) p. 159-168, ISSN 0025-5610

10 p, 543.6 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12

   Favorit i Compartir